Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 89, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 17, 2017, 1:58 AM CDT for Butler County, Saline County, Seward County, Nebraska. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2017, 1:58 AM CDT (06:58 UTC)
- Expired
- May 17, 2017, 2:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, NE, Saline County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 72 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 7.0 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 388 J/kg
- Mixed-layer CIN
- -468 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
686
WUUS53 KOAX 170658
SVROAX
NEC023-151-159-170730-
/O.NEW.KOAX.SV.W.0089.170517T0658Z-170517T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
158 AM CDT WED MAY 17 2017
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Seward County in southeastern Nebraska...
Northern Saline County in southeastern Nebraska...
Butler County in east central Nebraska...
* Until 230 AM CDT
* At 157 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Benedict to 4 miles south of
Utica to 3 miles north of Milligan, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Seward, Crete, David City, Milford, Friend, Utica, Dorchester,
Bellwood, Beaver Crossing, Rising City, Brainard, Staplehurst,
Garland, Pleasant Dale, Dwight, Bee, Ulysses, Goehner, Cordova and
Octavia.
This includes the following highways...
Highway 92 IN Nebraska between mile markers 409 and 430.
Interstate 80 IN Nebraska between mile markers 366 and 388.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4137 9737 4137 9694 4113 9692 4059 9693
4043 9737
TIME...MOT...LOC 0657Z 239DEG 58KT 4105 9756 4083 9738 4055 9740
HAIL...<.75IN
WIND...60MPH
$$
DEWALD2 follow-up statements
252
WWUS53 KOAX 170709
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
209 AM CDT WED MAY 17 2017
NEC023-151-159-170730-
/O.CON.KOAX.SV.W.0089.000000T0000Z-170517T0730Z/
Seward NE-Saline NE-Butler NE-
209 AM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SEWARD...NORTHERN SALINE AND BUTLER COUNTIES...
At 209 AM CDT, severe thunderstorms were located along a line
extending from near Gresham to 5 miles northeast of Beaver Crossing
to 7 miles east of Milligan, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Seward, Crete, David City, Milford, Friend, Utica, Dorchester,
Bellwood, Beaver Crossing, Rising City, Brainard, Staplehurst,
Garland, Pleasant Dale, Dwight, Bee, Ulysses, Goehner, Cordova and
Octavia.
This includes the following highways...
Highway 92 IN Nebraska between mile markers 409 and 430.
Interstate 80 IN Nebraska between mile markers 366 and 388.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4137 9737 4137 9694 4113 9692 4059 9693
4043 9737
TIME...MOT...LOC 0709Z 255DEG 50KT 4106 9740 4084 9722 4050 9725
HAIL...<.75IN
WIND...60MPH
$$
DEWALD249
WWUS53 KOAX 170720
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
220 AM CDT WED MAY 17 2017
NEC023-151-159-170730-
/O.CON.KOAX.SV.W.0089.000000T0000Z-170517T0730Z/
Seward NE-Saline NE-Butler NE-
220 AM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR SEWARD...NORTHERN SALINE AND BUTLER COUNTIES...
At 220 AM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Ulysses to near Seward to 5 miles
south of Dorchester, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Seward, Crete, David City, Milford, Dorchester, Bellwood, Rising
City, Brainard, Staplehurst, Garland, Pleasant Dale, Dwight, Bee,
Ulysses, Goehner, Octavia, Bruno, Abie, Garrison and Surprise.
This includes the following highways...
Highway 92 IN Nebraska between mile markers 409 and 430.
Interstate 80 IN Nebraska between mile markers 371 and 388.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4137 9737 4137 9694 4113 9692 4059 9693
4047 9729 4079 9726 4105 9737
TIME...MOT...LOC 0720Z 239DEG 48KT 4114 9721 4091 9707 4057 9710
HAIL...<.75IN
WIND...60MPH
$$
DEWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 11:58 PM CDT, 2 hours earlier.
Area forecast discussion, May 16, 11:58 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Omaha/Valley NE 1158 PM CDT Tue May 16 2017 .SHORT TERM...(Tonight through Friday) Issued at 315 PM CDT Tue May 16 2017 WV imagery this afternoon showing a deep longwave trof cutting through the western CONUS with potent southern tier vort max currently over southern CA/western AZ. At the surface...relatively weak low pressure was centered in eastern CO with a stagnant thermal boundary extending into eastern Neb then northern IA. A second boundary/cold front was situated from central MN to southwest SD. Daytime heating/influx of moisture has pushed instability parameters to the extreme with MLCAPES 2500-3500J/kg over the region. A highly unstable environment will be in place to allow for convective development in western KS this afternoon...which will eventually reach the CWA early this evening. Expect updraft initiation on nose of 8-9C/km low level lapse rates protruding into moisture rich environment...promoting rapid storm development. All this coincident to boundary layer theta-E convergence. HRRR and RAP13 have been pretty consistent the last several runs showing the cluster of western KS storms will cross into 0-3km bulk shear of 40kt or so...forming into a QLCS. Complex is progged then to quickly race along the Neb/KS border during the early evening hours before crossing into southeastern Neb/extreme southwest IA. Along with probable severe wind gusts(increasing layer differential max theta-E)...an isolated tornado forming along the bowing line segment cannot be ruled out. Meanwhile farther north...narrow line of convection is progged to fire later the afternoon along a stagnant surface boundary extending from south-central Neb into west-central IA. Activity will expand then in areal coverage mainly over northeast Neb/west-central IA toward mid evening. Steep mid-level lapse rates topping moisture rich boundary layer suggest severe hail producers are quite probable. In addition...a heavy rain threat will be in place as well tonight. The last several runs of both NAM/GFS show continuity advertising a high degree of precipitation efficiency consisting of deep warm cloud layer/strong moist low level inflow...and 30-40 microbars of omega coincident to PWS approaching 2" Wednesday/Wednesday evening...core of southwest shortwave trof will lift right over the CWA and bring wrap around precip mainly over the northern CWA. Precip chances continue Thursday afternoon through Friday associated with a large and relatively slow moving upper low/several impulses exiting the Rockies. .LONG TERM...(Friday night through Tuesday) Issued at 315 PM CDT Tue May 16 2017 Precip chances continue into the early part of next weekend accompanied by a noticeable cooling trend into early next week. && .AVIATION...(For the 06Z TAFS through 06Z Wednesday night) Issued at 1155 PM CDT Tue May 16 2017 First round of convection starting to weaken across the area at the start of the period but additional periods of thunderstorms expected through much of the forecast as upper low over southeast Colorado tracks toward eastern Nebraska. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && SHORT TERM...DEE LONG TERM...DEE AVIATION...Fobert
Hazardous weather outlook, May 16, 11:43 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1143 PM CDT Tue May 16 2017 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-171845- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1143 PM CDT Tue May 16 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND WEDNESDAY Showers and thunderstorms will continue overnight and Wednesday and there still may be some gusty winds overnight, however these are expected to remain below severe limits. Some of the storms Wednesday could be strong to severe especially near the Missouri River into western Iowa from late morning into the afternoon. Conditions appear more marginal...however all modes of severe weather will be possible as the storm system tracks over the forecast area. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY Isolated non-severe thunderstorms will be possible Wednesday night. The chance of thunderstorms will return Thursday night through Saturday morning. Additional thunderstorms are possible Monday into Tuesday. .SPOTTER INFORMATION STATEMENT... Although widespread severe weather is not expected, local storm spotters may be needed for parts of far eastern Nebraska into southwest Iowa. Zapotocny
In the hours before
Special weather statement, May 16, 10:12 PM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
1012 PM CDT TUE MAY 16 2017
IAZ079-080-090-091-170400-
Mills IA-Page IA-Fremont IA-Montgomery IA-
1012 PM CDT TUE MAY 16 2017
...Significant Weather Advisory for FREMONT...MONTGOMERY...
SOUTHEASTERN MILLS AND PAGE COUNTIES UNTIL 1100 PM CDT...
At 1011 PM CDT, Doppler radar was tracking an area strong
thunderstorm in southwest Iowa, centered near Riverton, or 17 miles
northwest of Tarkio, moving northeast at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms as they move across parts of Fremont, Page and
southern Montgomery counties.
Locations impacted include...
Red Oak, Clarinda, Shenandoah, Villisca, Malvern, Sidney, Essex,
Stanton, Farragut, Emerson, Riverton, Coin, Braddyville, Tabor,
College Springs, Shambaugh, Randolph, Hastings, Yorktown and Imogene.
A severe thunderstorm watch remains in effect until midnight CDT for
southwestern Iowa.
LAT...LON 4058 9562 4102 9572 4112 9493 4073 9493
4073 9491 4058 9491
TIME...MOT...LOC 0311Z 229DEG 34KT 4067 9551
MILLERLocal storm report, May 16, 10:29 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1029 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM TSTM WND DMG BLAIR 41.54N 96.14W
05/16/2017 WASHINGTON NE BROADCAST MEDIA
ROOF DAMAGE TO HOME IN BLAIR
&&
KGROSSLocal storm report, May 16, 10:32 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1032 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG MISSOURI VALLEY 41.56N 95.90W
05/16/2017 HARRISON IA BROADCAST MEDIA
SEVERAL LARGE BRANCHES DOWN
&&
KGROSSLocal storm report, May 16, 10:59 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1059 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG SHELBY 41.51N 95.45W
05/16/2017 SHELBY IA PUBLIC
OUTBUILDINGS DAMAGED
&&
KGROSSLocal storm report, May 17, 12:10 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1210 AM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN FRIEND 40.65N 97.28W
05/16/2017 M1.32 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM. SOME DIME AND NICKEL-SIZED HAIL.
0700 PM HEAVY RAIN WILBER 40.48N 96.96W
05/16/2017 M1.07 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM.
0700 PM HEAVY RAIN WESTERN 40.39N 97.20W
05/16/2017 M1.56 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM.
0700 PM HEAVY RAIN SWANTON 40.38N 97.08W
05/16/2017 M2.10 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM. SOME WIND DAMAGE 5-INCH TREE BRANCH
BROKEN OFF.
0700 PM HEAVY RAIN WILBER 40.48N 96.96W
05/16/2017 M1.00 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM.
&&
CZAPOTOCLocal storm report, May 17, 12:20 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1220 AM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL TAMORA 40.90N 97.22W
05/16/2017 E1.00 INCH SEWARD NE FIRE DEPT/RESCUE
0515 PM HAIL SEWARD 40.91N 97.10W
05/16/2017 M1.00 INCH SEWARD NE TRAINED SPOTTER
0535 PM HAIL 6 N VALPARAISO 41.17N 96.83W
05/16/2017 E1.25 INCH SAUNDERS NE PUBLIC
QUARTER TO HALF DOLLAR SIZED HAIL
0538 PM HAIL 2 SSW FREMONT 41.41N 96.51W
05/16/2017 E1.75 INCH DODGE NE NWS EMPLOYEE
QUARTER TO GOLFBALL HAIL
0551 PM HAIL FREMONT 41.44N 96.49W
05/16/2017 E1.75 INCH DODGE NE PUBLIC
UP TO GOLFBALL SIZED HAIL
0605 PM HAIL WAVERLY 40.91N 96.53W
05/16/2017 E1.75 INCH LANCASTER NE PUBLIC
GOLF BALLS AND 50MPH WINDS
0610 PM TSTM WND DMG 2 S YUTAN 41.21N 96.40W
05/16/2017 SAUNDERS NE BROADCAST MEDIA
MULTIPLE TREE BRANCHES DOWN AND TREE SPLIT IN HALF
0610 PM TSTM WND GST VALLEY 41.31N 96.35W
05/16/2017 M85.00 MPH DOUGLAS NE NWS EMPLOYEE
74KT MEASURED GUST AT OMAHA/VALLEY NWS
0610 PM TSTM WND DMG VALLEY 41.31N 96.35W
05/16/2017 DOUGLAS NE PUBLIC
SEVERAL POWER POLES DOWN IN VALLEY
0615 PM HAIL LINCOLN 40.82N 96.69W
05/16/2017 E1.00 INCH LANCASTER NE PUBLIC
40TH AND OLD CHENEY
0620 PM HAIL 6 S GRETNA 41.05N 96.24W
05/16/2017 E1.00 INCH SARPY NE TRAINED SPOTTER
FLYING J TRUCK STOP
0625 PM TSTM WND DMG GRETNA 41.14N 96.24W
05/16/2017 SARPY NE PUBLIC
TREE DOWN 168TH AND GILES
0630 PM HAIL OMAHA 41.26N 96.01W
05/16/2017 E1.00 INCH DOUGLAS NE PUBLIC
132ND AND GILES
0630 PM HAIL OMAHA 41.26N 96.01W
05/16/2017 E1.00 INCH DOUGLAS NE EMERGENCY MNGR
QUARTERS REPORTED AT 124TH AND CENTER AND 144TH AND
PACIFIC
0630 PM HAIL 15 W OMAHA 41.26N 96.30W
05/16/2017 E1.00 INCH DOUGLAS NE TRAINED SPOTTER
LAKE ZORINSKY AREA
0630 PM HAIL OMAHA 41.26N 96.01W
05/16/2017 E1.00 INCH DOUGLAS NE PUBLIC
178TH AND HARRISON
0630 PM TSTM WND GST 2 WNW FORT CALHOUN 41.47N 96.06W
05/16/2017 M70.00 MPH WASHINGTON NE TRAINED SPOTTER
70MPH WINDS RECORDED BY AUTOMATED WEATHER STATION.
0634 PM TSTM WND GST 2 SSW PAPILLION 41.13N 96.06W
05/16/2017 E80.00 MPH SARPY NE TRAINED SPOTTER
LARGE TREE LIMBS AND 2+ INCH DIAMETER BRANCHES DOWN
0635 PM HAIL S OMAHA 41.26N 96.01W
05/16/2017 E0.88 INCH DOUGLAS NE TRAINED SPOTTER
NICKELS AND 50MPH WINDS
0635 PM TSTM WND DMG OMAHA 41.26N 96.01W
05/16/2017 DOUGLAS NE BROADCAST MEDIA
TREES DAMAGED AT GENE LEAHY MALL AT 13TH AND DOUGLAS
0640 PM TSTM WND DMG OMAHA 41.26N 96.01W
05/16/2017 DOUGLAS NE BROADCAST MEDIA
TREES DOWN AT AKSARBEN NEAR S 63RD
0640 PM TSTM WND DMG PAPILLION 41.16N 96.04W
05/16/2017 SARPY NE PUBLIC
LARGE BRANCH DOWN
0640 PM TSTM WND GST 2 SSE OMAHA 41.24N 96.00W
05/16/2017 E50.00 MPH DOUGLAS NE PUBLIC
NICKEL HAIL AND 50MPH WINDS
0640 PM HAIL GRETNA 41.14N 96.24W
05/16/2017 E1.00 INCH SARPY NE TRAINED SPOTTER
HWY 6 S OF HWY 370
0644 PM TSTM WND GST OMAHA 41.26N 96.01W
05/16/2017 M63.00 MPH DOUGLAS NE ASOS
55KT GUST REPORTED AT OMAHA/EPPLEY
0645 PM HAIL UNADILLA 40.68N 96.27W
05/16/2017 E1.00 INCH OTOE NE EMERGENCY MNGR
0645 PM TSTM WND DMG BENNINGTON 41.37N 96.16W
05/16/2017 DOUGLAS NE BROADCAST MEDIA
BLEACHERS BLOWN OVER AT BENNINGTON HIGH SCHOOL
0647 PM TSTM WND DMG BLAIR 41.54N 96.14W
05/16/2017 WASHINGTON NE BROADCAST MEDIA
ROOF DAMAGE TO HOME IN BLAIR
0650 PM TSTM WND DMG MISSOURI VALLEY 41.56N 95.90W
05/16/2017 HARRISON IA BROADCAST MEDIA
SEVERAL LARGE BRANCHES DOWN
0655 PM TSTM WND DMG UNDERWOOD 41.39N 95.68W
05/16/2017 POTTAWATTAMIE IA AMATEUR RADIO
HEAVY TREE DAMAGE 23446 MAGNOLIA. BARN AND HOUSE DAMAGED.
REPORTED POSSIBLE ROTATION
0657 PM NON-TSTM WND DMG COUNCIL BLUFFS 41.24N 95.86W
05/16/2017 POTTAWATTAMIE IA PUBLIC
LARGE BRANCH AND POWERLINE DOWN 6TH AND WILLOW
0700 PM TSTM WND DMG OMAHA 41.26N 96.01W
05/16/2017 DOUGLAS NE BROADCAST MEDIA
SMALL PLANE FLIPPED OVER AT EPPLEY
0700 PM HAIL WEEPING WATER 40.87N 96.14W
05/16/2017 M1.75 INCH CASS NE PUBLIC
UP TO GOLF BALL SIZE HAIL
0700 PM HEAVY RAIN FRIEND 40.65N 97.28W
05/16/2017 M1.32 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM. SOME DIME AND NICKEL-SIZED HAIL.
0700 PM HEAVY RAIN WILBER 40.48N 96.96W
05/16/2017 M1.00 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM.
0700 PM HEAVY RAIN SWANTON 40.38N 97.08W
05/16/2017 M2.10 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM. SOME WIND DAMAGE 5-INCH TREE BRANCH
BROKEN OFF.
0700 PM HEAVY RAIN WESTERN 40.39N 97.20W
05/16/2017 M1.56 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM.
0700 PM HEAVY RAIN WILBER 40.48N 96.96W
05/16/2017 M1.07 INCH SALINE NE TRAINED SPOTTER
RAINFALL THROUGH 7PM.
0702 PM TSTM WND GST TEKAMAH 41.78N 96.22W
05/16/2017 E65.00 MPH BURT NE TRAINED SPOTTER
0720 PM TSTM WND DMG SHELBY 41.51N 95.45W
05/16/2017 SHELBY IA PUBLIC
OUTBUILDINGS DAMAGED
0725 PM TSTM WND DMG 4 W SHELBY 41.51N 95.53W
05/16/2017 HARRISON IA NWS EMPLOYEE
LARGE TREE UPROOTED
0735 PM TSTM WND GST 2 S HARLAN 41.62N 95.33W
05/16/2017 M60.00 MPH SHELBY IA AWOS
HARLAN AWOS
0746 PM HAIL 2 S EAGLE 40.79N 96.43W
05/16/2017 E1.00 INCH CASS NE TRAINED SPOTTER
0824 PM TSTM WND DMG CLATONIA 40.46N 96.85W
05/16/2017 GAGE NE PUBLIC
SEVERAL BROKEN TREES AND POWER OUTAGE
&&
CZAPOTOCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:07 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 41 min |
| May 16, 7:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 24 min |
| May 16, 7:37 PM CDT | Special Weather Statement | OAX | Cass | 38 min |
| May 16, 7:42 PM CDT | Special Weather Statement | OAX | Jefferson | 33 min |
| May 16, 7:49 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 26 min |
| May 16, 8:07 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 23 min |
| May 16, 8:27 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 33 min |
| May 16, 8:39 PM CDT | Special Weather Statement | OAX | Johnson | 51 min |
| May 16, 8:43 PM CDT | Areal Flood Advisory | OAX | Saunders | 6 hr |
| May 16, 8:52 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Johnson, Lancaster, Otoe | 38 min |
| May 16, 8:55 PM CDT | Special Weather Statement | OAX | Saunders | 35 min |
| May 16, 9:11 PM CDT | Areal Flood Advisory | OAX | Cass, Lancaster, Otoe | 6 hr |
| May 16, 9:13 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 47 min |
| May 16, 9:29 PM CDT | Areal Flood Advisory | OAX | Cass, Sarpy, Saunders | 3 hr |
| May 16, 9:32 PM CDT | Special Weather Statement | OAX | Nemaha, Pawnee, Richardson | 43 min |
| May 17, 2:27 AM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Saunders, Seward | 48 min |
| May 17, 3:09 AM CDT | Special Weather Statement | OAX | Cass | 36 min |
| May 17, 3:12 AM CDT | Special Weather Statement | OAX | Johnson | 33 min |
| May 17, 10:32 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 17, 10:32 AM CDT | River Flood Warning | OAX | Nemaha | 8 days |
| May 17, 10:32 AM CDT | River Flood Warning | OAX | Richardson | 8 days |
| May 17, 12:31 PM CDT | Special Weather Statement | OAX | Saline | 29 min |
| May 17, 12:48 PM CDT | Special Weather Statement | OAX | Jefferson, Saline | 42 min |
| May 17, 12:50 PM CDT | Special Weather Statement | OAX | Cuming | 25 min |
| May 17, 12:56 PM CDT | Special Weather Statement | OAX | Dodge | 34 min |
| May 17, 1:00 PM CDT | Special Weather Statement | OAX | Johnson, Pawnee | 45 min |
| May 17, 1:03 PM CDT | Special Weather Statement | OAX | Lancaster | 42 min |
| May 17, 1:15 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 30 min |
| May 17, 1:28 PM CDT | Special Weather Statement | OAX | Saline | 32 min |
| May 17, 1:44 PM CDT | Special Weather Statement | OAX | Lancaster | 31 min |
| May 17, 2:08 PM CDT | Special Weather Statement | OAX | Otoe | 37 min |
| May 17, 2:10 PM CDT | Special Weather Statement | OAX | Douglas | 35 min |
| May 17, 2:17 PM CDT | Special Weather Statement | OAX | Saunders | 28 min |
| May 17, 2:21 PM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 24 min |
| May 17, 2:28 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders | 32 min |
| May 17, 2:38 PM CDT | Special Weather Statement | OAX | Washington | 37 min |
| May 17, 2:45 PM CDT | Special Weather Statement | OAX | Dodge | 30 min |
| May 17, 2:51 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 24 min |
| May 17, 3:14 PM CDT | Special Weather Statement | OAX | Burt | 31 min |
| May 17, 4:17 PM CDT | Special Weather Statement | OAX | Wayne | 28 min |
| May 17, 5:35 PM CDT | Special Weather Statement | OAX | Thurston | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.